Talk

Advanced search

Coming off the pill...

(4 Posts)
pineapple1989 Sat 07-Oct-17 10:10:48

Hi everyone! I came off the pill in June and have been TTC since July. My periods have been unpredictable but the doctor has told me that's normal as I was on the pill for 12 years! The only other bad side effect is that my hair has been falling out? Just wondered if anyone else had experienced this at all?? My hair is now really thin and the Doctor didn't really have an explanation? If anyone has this symptom I was also wondering how long it lasted for you. Thanks in advance smile

Dolwar Sat 07-Oct-17 20:40:36

I think mine did but only for a few months. Never went thin on top though

MouseLove Sat 07-Oct-17 20:56:17

Have you been checked for any vitamin deficiencies? What do you take at the moment?

pineapple1989 Sun 08-Oct-17 09:37:03

I've had a blood test for anemia and thyroid but all fine. Not thinning on top just throughout. Hopefully it gets better soon else I will be bald by Xmas 🙈

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now